# SDR DALA2019100605738

- Difficulty date: October 5, 2019
- Submitted: October 6, 2019
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 51,073 hours, 33,937 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Arm
- Condition: Loose
- Location: Lt Mlg Uplock
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNSAFE. GEAR HANDLE UP. LEFT GEAR UNSAFE IN UP POSITION. RAN QRH GEAR DOOR LIGHT DID NOT EXTINGUISH UPON LOWERING GEAR. COMPLETED PROCEDURE AND LANDED IN ATL. NO FURTHER ISSUES. RAN ALTERNATE GEAR EXTEND PERFORMED PER QRH. C/W NO GO ODI PREVENTION MAIN GEAR INDICATION. FOUND LT MLG DOOR UPLOCK ARM LOOSE. RESECURED/ ADJUSTMENT OPS CK GOOD. REPLACED LT & RT MLG DOOR RUBSTRIPS. PERFORMED GEAR SWING OPS CK GOOD. OK FOR SERVICE. (LP5772912)
